Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Trying to conceive, on follicular study, have light bleeding post intake of susten and hcg injection. Pregnant or not?<br>

Hi I want ask that I m ttc from last three years and done my leproscopy in dec 2011. This march 7th I hady periods and I go through the folllicular study n ovulated on 21st march by hcg injection . Than from 25th march I was on susten 100 daily for ten days. On 4th april I had very light bleeding for few hours and spotting for next day. I was sure that these were not my periods but still I dnt hv pregnancy symptoms nor periods. I am very curious to know what is going in my body. I am pregnant or mot. My periods are very regular with heavy flow for first two days and medium on third days. Kindly suggest.
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
The mild spotting you had on 4th april is likely to be an implantation bleeding. You need to check your urine for pregnancy using a sensitive kit available in the market. Your periods are already overdue by 4 days. To be more sure, you can get your serum beta- hcg levels evaluated.
It is not necessary to have pregnancy signs and symptoms right from the first day. They may appear late in some cases.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor